Home » Frequently asked Questions on Health » Why am I having problems in digestion?

Why am I having problems in digestion?

Q: I am a 27-years-old male. I weigh 78 kg and my height is 6 feets. I am having a problem with digestion. I think I am slightly overweight. I was 85 kg 3 months back and I reduced my weight to 78 kg. After I taking my lunch and dinner, I get a sensation of bloating in my stomach. I can feel the gases bubbling. Whenever I walk continuously for 15 minutes, I feel a pricking pain below my right side of my rib-cage. I consulted the doctor and he gave me a prescription. The medicines include Metrogyl 400, C Tax-o 200, Happi 20mg. I also had a pain when he pressed the right side of my stomach. After taking these tablets for the past 2 days I am getting a severe pain on my backside of my left rib. I cant move my hands to the back. I suspect it is due to the tablets. Please advise.

A:Your abdominal pain sounds very non specific and I am unable to give you a definite answer. I suggest an endoscopy to exclude stomach ulcer. Unfortunately I cannot comment on the medication you are taking. Please consult a specialist in person.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------